It is currently Wed Aug 23, 2017 9:35 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Tue Jan 03, 2012 10:59 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Sep 17, 2011 6:44 pm
Posts: 65
I've been taking 24mg of Subosone tablets a day for four months now. And I thought the tablets tasted terrible, the film is god awful! AND after using my first film ever today, about an hour afterwards, it packed a whallop for me! I mean, I felt totally polluted, yet without the euphoric feeling. Hours later, and I'm still queasy. It's that same queasy feeling you get when you first start opiates in the first place. I had no idea the film was going to do this. It made me extremely drowly and I looked MESSED UP--- my eyes all droopy and glassy!! UGHHH I am NOT enjoying this at all. However, it has taken away 100% of my spinal pain, and for those of you that don't know, I have several spinal problems, from needing a multi-level fusion in my lumbar, disease in my neck, and a four inch cyst in my thoracic region which is causing severe spinal cord compression. My pain was on a scale of 1 - 1o, it was a 8-9 every day, sometimes a 10, the worst pain I'd ever felt. I wore a rigid back brace for many years. Then, after a threat of suicide, (the pain is a monster that'll make you kill yourself), the doctors wanted to start me on Sub. I have had four months of pain free time! Sub is the BEST pain reliever I've EVER used. However, it does NOT touch a headache, or toothache, or a broken foot for that matter! I fell off my steps and broke my foot. I don't get WHY it doesn't help THAT pain, but as far as my back goes, I am a new woman. Has anyone else ever experienced the film packing a whallop like it did for me? And why do so many people think it tastes better? My god, that film was horrid and much more bitter than the tablet!! I'm disapponted my insurance will not pay for the tabs anymore, only the films. God save me!! It is so awful I'm ready to quit taking it!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jan 03, 2012 11:39 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
I used to take the tabs too, then I got the Patient assistance thru RB,and they only pay for films.

but Ive gotten used to how the films taste, I cant even really taste them anymore even, thats the only hope I can give you about the taste.....lol

as far as back pain, I thought the films worked much better for me too. I didnt think there'd be a difference AT ALL switching, Im on 24mg also.........construction work for 10 years, two bad car accidents (one was a rollover x2) and I have no cartlidge between my vertebrea.....excuse my spelling......lol

anyways, when I was on the tabs, I still took a lota motrin, now on films I only take motrin in the morning. the only time I hurt at night, after work, is if Im in the shop ALL day, and standing on the concrete floor,,,,,alllllllllll dddaaaayyyy....
so by the time I drive home 40 mins, Im stiff as hell, and I get those wonderfull sharp shooting pains down my back, my butt, into my ankles...... :(
and I just turned 30!!!!!! :roll:

the doc says I should think about suboxone as pain mngmt for longterm, not just the opiate addiction part....

so far so good........ :lol: .

and yes, the first time i used the film I had an upset stomach for about 10 hours... eating didnt help,,,,nothing did.
but that only happened the first time..........so hopefully that doesnt happen any more for you,,, it SUCKS
like you said, its not even the 'euphoria' feeling, its just YUCKY

I do like the films better than the tabs now thogh.....If I had a choice it'd be the films.....especially now that I dont taste them.....LOL

good luck!!!!! :wink:

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jan 04, 2012 8:39 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
I found the film both stronger and ... dirtier. So I switched back to the tabs. I figured you absorb more buprenorphine in the film, and I didn't want to be on a higher dose.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Jan 04, 2012 10:42 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
When I was on the film I would get nauseous too. I found if I ate something small 30 min or so before dosing it would help. Eating after just made it worse. I also hated the taste at first but got used to it and it didn't bother me at all. I hope the sames true for you.


Top
 Profile  
 
 Post subject: Too High
PostPosted: Wed Jan 04, 2012 2:13 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2803
Location: Southwest
It sounds to me like you are on a too large of dose. 24mg's is huge and usually reserved for heroin addicts. Most function just fine on 8mg's but you know more about how you'll do than me. I dropped from my initial 24mg's to 16 w/o any ill effects whatsoever. That told me I was on too high of dose. My doctors opinion was "better too much than not enough". Bull! He just didn't know that much about Sub, that's all.

Funny you had such a reaction to the film though. You do absorb much more than the tabs so it doesn't surprise me you felt it more. The great thing about the film is the ability to cut them and taper. Much easier then the pills.

Hope you feel better soon!

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject:
PostPosted: Sun Jan 08, 2012 6:23 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Sep 17, 2011 6:44 pm
Posts: 65
Just wanted to let you guys know that the 2nd time I used the film, no problems. No ickiness. I'm used to them now, and the taste, blehh, but the trick it to keep all of the saliva build up under the tongue and THEN spit it out. Makes the pills taste like candy, LOL.

I can't believe my doctor had me on 32mg a day and I was never a heroin addict. I only have had severe back pain from diseases and this cyst. But so far, the films are working out. I find I can take just one every three days and I'm pain free!

HOW do they pack so much medicine on such a small piece of paper?!!! LOLOLOL!~ Really, HOW do they do it?!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group